# SDR 98ZZZM150

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7201 - FLL-TCS - LANDING GEAR EXTENDED WHILE INFLIGHT WITH GEAR HANDLE IN THE UP POSITION.  AIRCRAFT DIVERTED TO FPO AND WAS FERRIED TO MIA.  SERVICED AIRCRAFT HYDRAULICS SYSTEM.  PERFORMED SEVERAL GEAR EXTENSIONS AND RETRACTIONS.  NO DEFECTS NOTED.  (M)
